# SDR SWIA200514854

- Difficulty date: April 8, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 14,882 hours, 22,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE EMERGENCY LIGHT INOPERATIVE BY 4A.  REPAIRED WHITE FLOOR STRIP EMERGENCY LIGHT BY SEAT 4A.  OPERATIONAL CHECK GOOD.
